# SDR SWAA2020113027333

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5100
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT INTERCOSTAL CRACKED AT BS 255 LBL 4 WL 208, MARKED.  REMOVED AND REPLACED INTERCOSTAL COCKPIT FLOOR SUPPORT AT BS 255 LBL 4 WL 208, IAW SRM 51-40-02-0G-0 DWG 141A5100 59205U 10NOV20.
